# SDR DL76L962726

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vane
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON GROUND INSP, EXIT VANES DAMAGED/MISSING AND INTERMED CASE FAIRING DAMAGE.  REPLACED ENGINE.
